Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 1982, Issue 336


The representations and generic degrees of the Hecke algeba of type H4.

Dean Alvis / George Lusztig
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1982.336.201

About the article

Published Online: 2009-12-09

Published in Print:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1982, Issue 336, Pages 201–212, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1982.336.201.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

José O. Araujo, Luis C. Maiarú, and Mauro Natale
ISRN Algebra, 2012, Volume 2012, Page 1
Ivan Marin
Communications in Algebra, 2005, Volume 33, Number 9, Page 2879
A.P. Fakiolas
Communications in Algebra, 1990, Volume 18, Number 5, Page 1349
Shripad M. Garge and Joseph Oesterlé
Journal of Group Theory, 2010, Volume 13, Number 3

Comments (0)

Please log in or register to comment.
Log in